# SDR AALA200801428

- Difficulty date: May 28, 2008
- Submitted: July 22, 2008
- Operation: Air carrier
- Aircraft: N670AA
- Make and model: Boeing 757223
- Aircraft serial: 25335
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 0201804001
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DFW - EMERGENCY LIGHT AT SEAT 9D MISSING CLEAR LENS.  REPLACED LENS FOR EMERGENCY LIGHT AT SEAT 9D.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (A)
